# SDR SIM2005F00004

- Difficulty date: November 17, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007A
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, ACCESS DOOR 123BL WAS FOUND DENTED.  PERFORMED NDT INSPECTION NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER AND INSTALLED.  REPAIR DONE IAW SRM.  (SW21200501184)
